PL EN


Preferences help
enabled [disable] Abstract
Number of results
2016 | 130 | 1 | 194-197
Article title

Laguerre Polynomial Solutions of a Class of Initial and Boundary Value Problems Arising in Science and Engineering Fields

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
In this study, we consider high-order nonlinear ordinary differential equations with the initial and boundary conditions. These kinds of differential equations are essential tools for modelling problems in physics, biology, neurology, engineering, ecology, economy, astrophysics, physiology and so forth. Each of the mentioned problems are described by one of the following equations with the specific physical conditions: Riccati, Duffing, Emden-Fowler, Lane Emden type equations. We seek the approximate solution of these special differential equations by means of a operational matrix technique, called the Laguerre collocation method. The proposed method is based on the Laguerre series expansion and the collocation points. By using the method, the mentioned special differential equations together with conditions are transformed into a matrix form which corresponds to a system of nonlinear algebraic equations with unknown Laguerre coefficients, and thereby the problem is approximately solved in terms of Laguerre polynomials. In addition, some numerical examples are presented to demonstrate the efficiency of the proposed method and the obtained results are compared with the existing results in literature.
Keywords
EN
Publisher

Year
Volume
130
Issue
1
Pages
194-197
Physical description
Dates
published
2016-07
Contributors
author
  • Manisa Celal Bayar University, Department of Mathematics, Faculty of Art & Science, Manisa, Turkey
author
  • Manisa Celal Bayar University, Department of Mathematics, Faculty of Art & Science, Manisa, Turkey
References
  • [1] W.T. Reid, Riccati differential equations Mathematics in science and engineering, Academic Press, New York 1972, p. 86
  • [2] Ş. Yüzbaşı, Int. J. Comp. Math. 89, 2180 (2012), doi: 10.1080/00207160.2012.703777
  • [3] F. Karakoç, H. Bereketoğlu, Int. J. Comput. Math. 86, 914 (2009), doi: 10.1080/00207160701750575
  • [4] A. Arıkoğlu, I. Özkol, Appl. Math. Comput. 174, 1216 (2006), doi: 10.1016/j.amc.2005.06.013
  • [5] B. Gürbüz, M. Gülsu, M. Sezer, Math. Comput. Appl. 16, 267 (2011), doi: 10.3390/mca16010267
  • [6] A. Akyüz-Daşcıoğlu, H. Çerdik-Yaslan, Appl. Math. Comput. 217, 5658 (2011), doi: 10.1016/j.amc.2010.12.044
  • [7] Ş. Yüzbaşı, M. Sezer, Math. Comput. Model. 57, 1298 (2013), doi: 10.1016/j.mcm.2012.10.032
  • [8] M. Gülsu, M. Sezer, J. Appl. Math. 27, 821 (1996), doi: 10.1016/j.amc.2005.09.030
  • [9] A. El-Safty, M.S. Salim, M.A. El-Khatib, Int. J. Comput. Math. 80, 509 (2003), doi: 10.1080/0020716021000014204
  • [10] F. Karakoç, H. Bereketoğlu, Int. J. Comput. Math. 86, 914 (2009), doi: 10.1080/00207160701750575
  • [11] E. Yusufoğlu, Appl. Math.Comput. 177, 572 (2006), doi: 10.1016/j.amc.2005.07.072
  • [12] M.M. Hosseini, Appl. Math. Comput. 175, 1685 (2006), doi: 10.1016/j.amc.2005.09.014
  • [13] J.C. Jiao, Y. Yamamoto, C. Dang, Y. Hao, Comput. Math. Appl. 43, 783 (2002), doi: 10.1016/S0898-1221(01)00321-2
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv130n1050kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.